Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The effect of maps upon the dimension of subsets of the domain space


Author: R. F. Williams
Journal: Proc. Amer. Math. Soc. 8 (1957), 580-583
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087920-X
MathSciNet review: 0087920
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Hurewicz and H. Wallman, Dimension theory, Princeton, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087920-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society